Bourgain, J., Demeter, C. and Guth, L., Proof of the main conjecture in Vinogradov’s mean value theorem for degrees higher than three. Ann. of Math. (2)
184(2) 2016, 633–682.
Brandes, J. and Parsell, S. T., Simultaneous additive equations: repeated and differing degrees. Canad. J. Math.
69(2) 2017, 258–283.
Brüdern, J. and Robert, O., A paucity estimate related to Newton sums of odd degree. Mathematika
58(2) 2012, 225–235.
Brüdern, J. and Robert, O., Rational points on linear slices of diagonal hypersurfaces. Nagoya Math. J.
Macdonald, I. G., Symmetric Functions and Hall Polynomials, Oxford Mathematical Monographs (Oxford, 1979).
Parsell, S. T. and Wooley, T. D., A quasi-paucity problem. Michigan Math. J.
Wooley, T. D., A note on symmetric diagonal equations. In Number Theory with an Emphasis on the Markoff Spectrum (Provo, UT, 1991) (eds Pollington, A. D. and Moran, W.), Dekker (New York, 1993), 317–321.
Wooley, T. D., Rational solutions of pairs of diagonal equations, one cubic and one quadratic. Proc. Lond. Math. Soc. (3)
110(2) 2015, 325–356.
Wooley, T. D., The cubic case of the main conjecture in Vinogradov’s mean value theorem. Adv. Math.
Wooley, T. D., Nested efficient congruencing and relatives of Vinogradov’s mean value theorem. Preprint, 2017, arXiv:1708.01220.